Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

   
 
 

 

Errata to ``The defect of Fano $ 3$-folds''


Author: Anne-Sophie Kaloghiros
Journal: J. Algebraic Geom. 21 (2012), 397-399
DOI: https://doi.org/10.1090/S1056-3911-2011-00608-5
Published electronically: December 27, 2011
Original Article: J. Algebraic. Geom. 20 (2011), 127-149.
MathSciNet review: 2877440
Full-text PDF

Abstract | References | Additional Information

Abstract: This note corrects three minor errors in The defect of Fano $ 3$-folds [J. Algebraic Geom. 20 (2011), 127-149] kindly pointed out by Professor Yuri Prokhorov and by Dr. Mark Haskins.


References [Enhancements On Off] (What's this?)

  • [GRD] The graded ring database, http://grdb.lboro.ac.uk/.
  • [Kal11] Anne-Sophie Kaloghiros, The defect of Fano $ 3$-folds, J. Algebraic Geom. 20 (2011), 127-149. MR 2729277 (2011i:14067)
  • [Kas06] Alexander Mieczyslaw Kasprzyk, Toric Fano three-folds with terminal singularities, Tohoku Math. J. (2) 58 (2006), no. 1, 101-121. MR 2221794
  • [Pet98] K.F Pettersen, On nodal determinantal quartic hypersurfaces in $ \mathbf {P}^4$, University of Oslo PhD Thesis, 1998.
  • [Tak06] Hiromichi Takagi, Classification of primary $ \mathbb{Q}$-Fano threefolds with anti-canonical Du Val $ K3$ surfaces. I, J. Algebraic Geom. 15 (2006), no. 1, 31-85. MR 2177195 (2006k:14071)


Additional Information

Anne-Sophie Kaloghiros
Affiliation: Department of Pure Mathematics and Mathematical Statistics, University of Cambridge, Wilberforce Road, Cambridge CB3 0WB, United Kingdom
Email: A.S.Kaloghiros@dpmms.cam.ac.uk

DOI: https://doi.org/10.1090/S1056-3911-2011-00608-5
Received by editor(s): June 7, 2011
Published electronically: December 27, 2011

American Mathematical Society